| Model Number |
IBAL UKA, TIBIAL IMPACTOR |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.One unpackaged ar-611-4 batch number 051550, was received for investigation.-visual inspection identified that the head tibial impactor had a piece chipped off.No fragments were returned for analysis.Additional observation also found signs of wore, scratches, and surface irregularities on the head tibial impactor and in the shaft of the tibial impactor.A likely cause is the wear and tear damage incurred over repeated usage.
Event or Problem Description
It was reported on 08/29/2022 by a sales representative via (b)(4) that an ar-611-4 impactor is chipped, an ar-9545-t15-02 shaft is twisted, and an ar-9625 driver is twisted.This was discovered during an unspecified time with no patient harm.